# SDR VNAA2015052800023

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 25,527 hours, 25,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM UPPER TEE HAS CORROSION AT APPROXIMATELY LBL 12, LBL 5 AND RBL 12. REMOVED DAMAGE AND INSTALLED NEW SERVICEABLE FLOORBEAM IAW SRM 53-11-41-201-003-A01.
